# SDR UALA2011112706524

- Difficulty date: November 26, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 45,343 hours, 12,060 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Selector Panel
- Part number: 503111
- Part serial: 86
- Condition: Faulty
- Location: Audio System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CAPTS AUDIO CONT PANEL PTT SWITCH STICKING.  SWITCH NOW UNSTUCK AND SWAPPED CAPTS WITH THE FIRST OBS SEAT.  REPLACED F-OBS AUDIO SELECTOR PANEL.
